# SDR GXPA99002

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171GA
- Make and model: Hamflu HFB320
- Aircraft serial: 1039
- Engine: Ge CJ6105
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bellows
- Part number: 327B459P9
- Condition: Loose
- Location: Fuel Control
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FLAME-OUT CLIMBING FROM FL 370 TO FL 390.  ENGINE RE-LIGHT AT 5,000 FEET.  FOUND 'P2' BELLOWS LOOSE AT FUEL CONTROL ENGINE.  GROUND RUN GOOD AFTER RE-SECURING BELLOWS.  (X)
